4 doctors weighed in:

Is dizziness a side effect of taking lisinopril ?

4 doctors weighed in
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Lisinopril

Yes, dose-related, from lowering blood pressure.

In brief: Lisinopril

Yes, dose-related, from lowering blood pressure.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. David Fein
Preventive Medicine
1 doctor agrees

In brief: Can be

Zestril (lisinopril) is a very commonly prescribed medication for high blood pressure, and is very effective for blood pressure control.
Although less than 10% of patients will experience side effects, the two most common are: light-headedness/dizziness and cough.

In brief: Can be

Zestril (lisinopril) is a very commonly prescribed medication for high blood pressure, and is very effective for blood pressure control.
Although less than 10% of patients will experience side effects, the two most common are: light-headedness/dizziness and cough.
Dr. David Fein
Dr. David Fein
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors